# SDR AALA971686

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AA
- Make and model: Boeing 727227
- Aircraft serial: 20733
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 440-420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON SPLICE STR 21R BETWEEN STA 440 - STA 420.  INSTALLED NEW STRINGER SECTION - SPLICE.  TST: 67,012.  CYCLES, 43,827.  (X)
